# SDR AALA20180525001

- Difficulty date: May 24, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 66,110 hours, 7,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SKM5370532R4
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. AFT BULK CARGO FLOOR STRINGER BL 0 CRACKED AT STA 1886.6. REPAIRED STRINGER AT AFT BULK CARGO FLOOR STRINGER PER SRM 53-70-53-2R-4.
